# SDR 97ZZZX5216

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Coupling
- Part number: 7636104008101
- Condition: Cracked
- Location: Intermed Grbox
- Part time: 209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING WAS FOUND CRACKED IN 7 PLACES.  IT WAS LOCATED AT THE INTERMEDIATE GEARBOX OUTPUT FLANGE.  THE PREVIOUS COUPLING WAS ALSO CRACKED.  THE RUN-OUT WAS CHECKED AND FOUND WITHIN  MANUFACTURER'S LIMITS.  THE NR 5 T/R DRIVESHAFT AND INTERMEDIATE GEARBOX WERE REMOVED FOR FURTHER EVALUATION.  NEW COUPLING WAS INSTALLED.  RUN-OUT CHECK IS WITHIN MANUFACTURER'S LIMITS.
